Show simple item record

dc.creatorROSAS, E.
dc.creatorCARPINTERO, C.
dc.creatorMORENO, J.
dc.description.abstractIn this paper the authors introduce and study upper and lower nearly (I,J)-continuous multifunctions. Some characterizations and several properties concerning upper (lower) nearly (I,J)-continuous multifunctions are obtained. The results improves many results in Literature.es_ES
dc.publisherItalian journal of pure and applied mathematicses_ES
dc.rightsCC0 1.0 Universal*
dc.subjectnearly (I,J)-continuous multifunctionses_ES
dc.subjectI-open setes_ES
dc.subjectI-closed setes_ES
dc.subjectlower nearly (I,J)-continuous multifunctionses_ES
dc.subjectupper almost nearly (I,J)-continuous multifunctionses_ES
dc.titleUpper and lower nearly (i, j)-continuous multifunctionses_ES
dcterms.references[1] M.E. Abd El-Monsef, E.F. Lashien, A.A. Nasef, On I-open sets and Icontinuous functions, Kyungpook Math. J., 32 (1992), 21-30. [2] M. Akdag, On upper and lower I-continuous multifunctions, Far East J. Math. Sci., 25 (2007), 49-57. [3] A. Al-Omari and M. S. M. Noorani, Contra-I-continuous and almost Icontinuous functions, Int. J. Math. Math. Sci., (9) (2007), 169-179. [4] D. Andrijevic, Semi-preopen sets, Mat. Vesnik, 38 (1986), 24-32. [5] C. Arivazhagi and N. Rajesh, Nearly J -continuous multifunctions, Bol. Soc. Paran. Mat., 37 (2019), 33-38. [6] D. Carnahan, Locally nearly compact spaces, Boll. Un. mat. Ital., 6 (1972), 143-153. [7] C. Carpintero, E. Rosas and J. Moreno, More on upper and lower almost nearly I-continuous multifunctions, Int. J. Pure and Appl. Math., 117 (2017), 521-537. [8] E. Ekici, Nearly continuous multifunctions, Acta Math. Univ. Comenianae, 72 (2003), 229-235. [9] E. Ekici, Almost nearly continuous multifunctions, Acta Math. Univ. Comenianae, 73 (2004), 175-186. [10] D. S. Jankovic and T. R. Hamlett, New topologies from old via ideals, Amer. Math. Montly, 97 (1990), 295-310. [11] N. Levine, Semi open sets and semi-continuity in topological spaces, Amer. Math. Montly, 70 (1963), 36-41. [12] K. Kuratowski, Topology, Academic Press, New York, 1966. [13] A.S. Mashhour, M. E. ABD El-Monsef, El-Deep on precontinuous and weak precontinuous mappings, Proced. Phys. Soc. Egyp, 53 (1982), 47-53. [14] R. E. Simithson, Almost and weak continuity for multifunctions, Bull. Calcutta Math. Soc., 70 (1978), 383-390. [15] M. Stone, Applications of the theory of boolean rings to general topology, Trans. Amer. Math. Soc., 41 (1937), 374-381. [16] R. Vaidyanathaswamy, The localisation theory in set topology, Proc. Indian Acad. Sci., 20 (1945), 51-61. [17] I. Zorlutuna, I-continuous multifunctions, Filomat, 27 (2013), 155-16es_ES

Files in this item


This item appears in the following Collection(s)

Show simple item record

CC0 1.0 Universal
Except where otherwise noted, this item's license is described as CC0 1.0 Universal